MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SYNETURE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

COVIDIEN LP LLC NORTH HAVEN SYNETURE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number VLOCN2146
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 02/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device was used at end of procedure to close the patient's vaginal cuff.Following laparoscopic robotic hysterectomy, the patient went into the doctor¿s office and the doctor tried to cut out the suture out of the vaginal area but could not get all the suture.This was causes pain to the patient.It was also reported that patient's boyfriend's penis has been cut by the barbs upon intercourse.

Brand Name
SYNETURE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven 06473
MDR Report Key10349418
Report Number1219930-2020-03097
Device Sequence Number16875645
Product Code GAT
UDI-Device Identifier10884521762534
UDI-Public10884521762534
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K103052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLOCN2146
Device Catalogue NumberVLOCN2146
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Initial Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;